# SDR 2006FA0000006

- Difficulty date: December 8, 2005
- Submitted: January 6, 2006
- Operation: General aviation
- Aircraft: N2347G
- Make and model: Beech 58
- Aircraft serial: TH1867
- Aircraft time: 1,263 hours
- Engine: Cont IO550*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Valve
- Part number: 583801091
- Part serial: 1397
- Condition: Out Of Rig
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NEW VALVE RECEIVED FROM THE MFG WAS INTERNALLY CLOCKED INCORRECTLY.  AFTER INSTALLATION, NO FUEL WAS AVAILABLE FROM EITHER THE ON OR CROSSFEED PORTS.  AFTER MALVE REMOVAL, IT WAS CONFIRMED THAT THE VALVE REMAINED IN THE OFF POSITION REGARDLESS OF MOVMENT TO ANY OF THE 3 AVAILABLE POSITIONS.  A NEW VALVE WAS ORDERED AND IT WORKED CORRECTLY.  (K)
